MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0250
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Abdominal Pain (1685); Osteolysis (2377); Joint Laxity (4526); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Related: mfr #1038671-2024-01943 report 1 of 2.Additional manufacturer narrative- report 2 of 2.D10.Concomitants: 1619428 02-012-39-5060 - logic tibia fin tray cem sz 5f/6t.1682897 201-78-11 - holding pin small headed short 4 pack.1843705 201-46-10 - holding pin headless 3" (4 pk).1863044 200-02-32 - three peg patella 32mm.1728582 02-012-35-5009 - logic tibia ps mod insrt sz 5 9mm.These devices are used for treatment not diagnosis.There is no additional information available.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation that the patient was implanted with an optetrak logic device on the left knee and then approximately 12 years, 8 months later the patient was revised.It is stated about the patient that they had ¿to undergo revision surgeries due to severe, pain, swelling, and instability¿ due to ¿wear of the polyethylene components and resulting component loosening and/or other failure failures causing serious complications including tissue damage, osteolysis, permanent bone loss, and other injuries.¿ there was no other patient/medical information provided.No x-rays or images were provided.There is no device return.There is no other information available.
 
Additional Manufacturer Narrative
1038671-2024-01943.Correction: please disregard this report as it was reported in error.Event was previously reported under report #1038671-2024-01943.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key19577203
Report Number1038671-2024-02049
Device Sequence Number8470572
Product Code JWH
UDI-Device Identifier10885862001177
UDI-Public10885862001177
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2014
Device Catalogue Number02-010-01-0250
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown